Inflexible Rules Against Political Discretion

Laffont, Jean-Jacques (1997) Inflexible Rules Against Political Discretion. Nordic Journal of Political Economy, 24 (2). pp. 79-87.

[img]
Preview
Text
Download (370kB) | Preview
Official URL: http://tse-fr.eu/pub/3786
Item Type: Article
Language: English
Date: 1997
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 09 Jul 2014 17:53
Last Modified: 07 Mar 2018 13:23
OAI ID: oai:tse-fr.eu:3786
URI: http://publications.ut-capitole.fr/id/eprint/15991

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year